# SDR SWAA960108

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

INITIATED AIR TURNBACK DUE TO NUMBER 2 ENGINE COMPRESSOR STALL.  AIRCRAFT LANDED AT LAS WITHOUT INCIDENT.  INSPECTED, ENGINE CHANGE UNDERWAY PER BOEING M/M.
